All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

Matthew Jackson and Alison Watts
''Equilibrium Existence in Bipartite Social Games: A Generalization of Stable Matchings''
( 2008, Vol. 3 No.12 )
We prove existence of equilibria in bipartite social games, where players choose both a strategy in a game and a partner with whom to play the game. Such social games generalize the well-known marriage problem where players choose partners but do not take actions subsequent to matching.
Keywords: Social Games
JEL: C7 - Game Theory and Bargaining Theory:General
A1 - General Economics: General
Manuscript Received : Feb 25 2008 Manuscript Accepted : Mar 02 2008

  This abstract has been downloaded 401 times                The Full PDF of this paper has been downloaded 87744 times